# SDR DL72K961603

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 652179612
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, A CRACK WAS DISCOVERED ON THE LEFT HAND OUTBOARD FLAP TRACK FAIRING.  THE CRACK IS .75 IN LENGTH AND IS LOCATED ON THE OUTBOARD SIDE OF THE FAIRING.  THE FAIRING SKIN IS MANUFACTURED FROM 0.040 7075-T6.  REPAIRED PER ERA 303601-14.
